MAUDE Adverse Event Report: AMSINO MEDICAL (KUNSHAN) CO., LTD. MCKESSON BRANDS; CATHETER, FOLEY STRT TIP SIL COATED LTX 20FR 5CC

AMSINO MEDICAL (KUNSHAN) CO., LTD. MCKESSON BRANDS; CATHETER, FOLEY STRT TIP SIL COATED LTX 20FR 5CC
Catalog Number 16-SLFOL520
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Unspecified Kidney or Urinary Problem (4503)
Date of Event 08/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the customer that catheter tubing snapped while being used and patient had to go to the hospital.No further information was able to be obtained other than the patient went to the hospital.

Brand Name
MCKESSON BRANDS
Common Device Name
CATHETER, FOLEY STRT TIP SIL COATED LTX 20FR 5CC
Manufacturer (Section D)
AMSINO MEDICAL (KUNSHAN) CO., LTD.
582 lidu road
qiandeng town
kunshan, jiangsu 21534 3
CH  215343
MDR Report Key20301346
Report Number1451040-2024-00047
Device Sequence Number8883501
Product Code EZL
UDI-Device Identifier10612479245911
UDI-Public10612479245911
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2024
Report Date (Section F) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number16-SLFOL520
Device Lot NumberCAOD03-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/30/2024
Device Age6 MO
Event Location Other
Date Report to Manufacturer09/25/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/25/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown
Date Report Sent to FDA09/25/2024